# SDR 98ZZZX4497

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300AF
- Make and model: Namer T28A
- Aircraft serial: 491513
- System (JASC): 3233 · Landing Gear Actuator
- Part: Arm
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER INDICATED THE LEFT MAIN GEAR WOULD NOT RETRACT.  THE AIRCRAFT WAS THEN BROUGHT TO MAINTENANCE.  AIRCRAFT WAS JACKED AND AN ATTEMPT TO SWING THE GEAR WAS MADE, THE LEFT WOULD NOT MOVE.  OPENED LEFT MAIN GEAR ACTUATOR CYLINDER PANEL.  FOUND LEFT MAIN GEAR ACTUATING ARM BROKEN.  BOTH EARS FAILED WHERE ROD END FROM ACTUATING CYLINDER ATTACHES.  ACTUATING ARM REMOVED WAS CAST ALUMINUM.  REPLACEMENT ARM IS STEEL.  ALSO, FOUND CYLINDER ROD END BOLT IN THE WRONG DIRECTION AND WAS CONTACTING THE AIRFRAME STRUCTURE, BOLT HEAD SHOULD BE AFT.
